# SDR DALA2025101007394

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 32,661 hours, 12,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 11-17 & 28-37 EEPLS INOP. REPLACED BATTERY AT M1672, M2627 & M1676 REF B737 AMM 33-51. EMER LIGHTS OPS CHECK OK.
